Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Swelling over toes that get very soft, later become black and start to pain intensely causing difficulty in standing. Cause and cure?

Greetings! Doctors Well i suffer from a minor problem which seems major now cause it has been happening since 6-7 years. i have taken allopathic, homeopathic & ayurvedic medicines for this problem but nothing has happened. Few say this problem is called Chill Blanes. It happens over ma toes. my toes get swelled becomes very soft if u tuoch it u would feel that it is like a cotton can be moulded anyway....then aftr few days swelling would take different colours like it would become brown then will turn into black and den it starts paining a lot when it is in d severe condition and i cannot stand. It only happens in Winter Season. I keep then Warm All the tym. I wear 3 or 4 pairs of socks. i also do the water therapy(keeping them in hot-warm water) . My diet is full of fruits, vegetables, dairy products etc. Is it related to my nerves?? Please recommend whom to approach. Thanks!
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You must be suffering from chilblains. It is because of sensitivity of your skin towards cold environment. You are taking most of the precautions. Still you need some medications. I will suggest you to approach a dermatologist.
It is not related to nerves
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor